On a Generalized Bessel Function of Two Variables, I

S. Shimomura

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)468-484
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Volume187
Issue number2
DOIs
Publication statusPublished - 1994 Oct 15

Fingerprint

Bessel functions
Bessel Functions
Generalized Functions

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

On a Generalized Bessel Function of Two Variables, I. / Shimomura, S.

In: Journal of Mathematical Analysis and Applications, Vol. 187, No. 2, 15.10.1994, p. 468-484.

Research output: Contribution to journalArticle

@article{040d970c600f425b93d8a0a1a74c633f,
title = "On a Generalized Bessel Function of Two Variables, I",
author = "S. Shimomura",
year = "1994",
month = "10",
day = "15",
doi = "10.1006/jmaa.1994.1367",
language = "English",
volume = "187",
pages = "468--484",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On a Generalized Bessel Function of Two Variables, I

AU - Shimomura, S.

PY - 1994/10/15

Y1 - 1994/10/15

UR - http://www.scopus.com/inward/record.url?scp=0040992406&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040992406&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1994.1367

DO - 10.1006/jmaa.1994.1367

M3 - Article

AN - SCOPUS:0040992406

VL - 187

SP - 468

EP - 484

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -